# SDR WTAA950223

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Lt/Rt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LEFT AND RIGHT ENGINE OVERTORQUE REPORTED DURING ENCOUNTER WITH AIRCRAFT (B757) WAKE TURBULENCE DURING APPROACH. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINES, PROPELLER ASSEMBLIES FOR OVERTORQUE CONDITION AND AIRFRAME FOR SEVERE TURBULENCE.  NO DEFECTS NOTED.  REMOVED PROPELLERS FOR DETAILED INSPECTION.  NO DEFECTS REPORTED FOLLOWING PROPELLER ASSEMBLY TEAR-DOWN.  AIRCRAFT RETURNED TO SERVICE.  (X)
